Change search
CiteExportLink to record
Permanent link

Direct link
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Riccati and Ermakov-Pinney hierarchies
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
School of Mathematical Sciences, Howard College, University of KwaZulu-Natal, Durban.
2007 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 14, no 2, 290-302 p.Article in journal (Refereed) Published
Abstract [en]

The concept and use of recursion operators is well-established in the study of evolution, in particular nonlinear, equations. We demonstrate the application of the idea of recursion operators to ordinary differential equations. For the purposes of our demonstration we use two equations, one chosen from the class of linearisable hierarchies of evolution equations studied by Euler et al (Stud Appl Math 111 (2003) 315-337) and the other from the class of integrable but nonlinearisible equations studied by Petersson et al (Stud Appl Math 112 (2004) 201-225). We construct the hierarchies for each equation. The symmetry properties of the first hierarchy are considered in some detail. For both hierarchies we apply the singularity analysis. For both we observe intersting behaviour of the resonances for the different possible leading order behaviours. In particular we note the proliferation of subsidiary solutions as one ascends the hierarchy.

Place, publisher, year, edition, pages
2007. Vol. 14, no 2, 290-302 p.
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:ltu:diva-5753DOI: 10.2991/jnmp.2007.14.2.10Scopus ID: 2-s2.0-85024550919Local ID: 3ef770a0-5a1c-11dc-8a1d-000ea68e967bOAI: diva2:978628

Validerad; 2007; 20070903 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(207 kB)